# SDR 200714303

- Difficulty date: May 6, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,696 hours, 5,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 67053110522
- Condition: Corroded
- Location: Bs 280
- Part time: 7,696 hours, 5,442 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT STATION 280 LEFT AND RIGHT SIDE AT FLOORBEAM MATING AREA CORRODED.  REMOVED AND REPLACED WEB IAW AEA EO CR 53MR 123.
